# SDR RAIA201203190001

- Difficulty date: March 19, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 20,773 hours, 19,444 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH TO IAH THE FLIGHT CREW GOT "115 VAC FAIL" MESSAGE ON EICAS.  DUE TO WIND SHEAR CONDITIONS THE AIRCRAFT DIVERTED TO BTR.  MAINTENANCE INSPECTED AND RESET THE 115 VAC SYSTEM, CLEANED ELECTRICAL CONNECTOR AND SYSTEM OPS CHECKED GOOD.
